Weaning off from SSRI efect, Dr. Kadwa please helpHello Dear Doc
I myself am under your treatment. This post is for a relative of mine who frantically needs loving help.Most humbly I bring to your kind concern the fact that a relative of mine, male 66, suffering from OCD for about 26 years, has been gulping SSRI tablets for prolonged period. He is so addicted to the medicines that without the aid of the drugs he fails to sleep at night. Right at this moment he is eager to get rid of the spell of those sleeping drugs as various health issues make him numb. I have told him of this Forum where useful suggestions are available. He is ready to seek help if you come up with essential suggestions.
I appeal to you earnestly, if homeopathy remedies are there to help such a helpless man, I am obliged. Please do the needful.
[Edited by sandy3 on 2018-02-19 10:06:30]
sandy3 on 2018-02-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.